# SDR USAASB03136

- Difficulty date: August 11, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1948 - AFTER TAKEOFF AND GEAR RETRACTION FROM PHL, THE RIGHT MAIN LANDING GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED WITH GEAR HANDLE IN UP OR OFF POSITION.  CREW CYCLED THE GEAR DOWN AND RECEIVED ALL THREE GREEN LIGHTS.  CREW DECIDED TO RETURN TO FIELD AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE ACCOMPLISHED FAULT ISOLATION 32-61-00, SHEET 5.  FAULT CONFIRMED.  REMOVED AND REPLACED RIGHT MLG UPLOCK SENSOR PER MM 32-61-21-401.  INDICATION CHECKS NORMAL.  (M)
